MAUDE Adverse Event Report: OSTEOMED, LLC 1.6MM X 5MM PROFILE ZERO AUTODRIVE SCREW; PLATE, CRANIOPLASTY, PREFORMED, ALTERABLE

OSTEOMED, LLC 1.6MM X 5MM PROFILE ZERO AUTODRIVE SCREW; PLATE, CRANIOPLASTY, PREFORMED, ALTERABLE
Model Number 218-1605
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported in an email that, "the surgeon was using our cranial plating system to secure bone flap post craniotomy.When utilizing our 1.6mm auto-drive screws to secure our plates to bone flap the screws broke.The surgeon stated the "heads simply twisted off".".
 
Additional Manufacturer Narrative
To date, the device has not returned for evaluation, the root cause could not be established.Additional reporting on this event will be provided as a follow up report if more information becomes available.

Brand Name
1.6MM X 5MM PROFILE ZERO AUTODRIVE SCREW
Common Device Name
PLATE, CRANIOPLASTY, PREFORMED, ALTERABLE
Manufacturer (Section D)
OSTEOMED, LLC
3885 arapaho rd
addison TX 75001
Manufacturer (Section G)
OSTEOMED, LLC
3885 arapaho rd
addison TX 75001
Manufacturer Contact
aram tran
3885 arapaho rd
addison, TX 75001
MDR Report Key24540401
Report Number2027754-2026-00012
Device Sequence Number8971841
Product Code GWO
UDI-Device Identifier00845694034265
UDI-Public00845694034265
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111176
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number218-1605
Device Catalogue Number218-1605
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date03/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown